# SDR FMAA2004001

- Difficulty date: March 30, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N734GW
- Make and model: Cessna U206G
- Aircraft serial: U20604832
- Engine: Cont IO520F
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS464PA42
- Condition: Broken
- Location: Nlg
- Part time: 500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE HEAD OF THE BOLT ATTACHING THE REAR OF THE NOSE GEAR DRAG LINK TO THE AIRCRAFT WAS FOUND LAYING IN THE NOSE GEAR WELL.  THIS BOLT IS IN A SHEAR LOAD AND SHOULD NOT HAVE BEEN SUBJECT TO ANY FORCES THAT WOULD FORCE THE HEAD OF THE BOLT TO THE POINT OF CRACKING OFF.
